# SDR COMA0560507

- Difficulty date: September 18, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 13,155 hours, 11,127 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4991- DURING LANDING RECEIVED A FLAP FAIL CAUTION MESSAGE AT 8 DEGREE FLAP POSITION SETTING.  COMPLIED WITH AS 98-20-01 FLAP CAUTION MESSAGE FIRST EVENT MAINTENANCE ACTION PARAGRAPH (B) 1, 2, 3 (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
